Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 38, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Mar 1, 2017, 6:29 AM CST for 9 counties in Kentucky. It was in force for 46 min. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 1, 2017, 6:29 AM CST (12:29 UTC)
- Expired
- Mar 1, 2017, 7:15 AM CST
- In force
- 46 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Allen County, KY, Barren County, KY, Butler County, KY, Edmonson County, KY, Logan County, KY, Metcalfe County, KY, Monroe County, KY, Simpson County, KY, Warren County, KY
The radar
The Ft Campbell radar (KHPX), 65 km from the middle of the area, began a volume at 12:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 1, 6:57 AM CST | TORNADO | 1 Se Adairville, KY | A NWS NASHVILLE STORM SURVEY CONCLUDED THAT AN EF-1 TORNADO TOUCHED DOWN JUST SE OF ADAIRVILLE, TRAVELED 1.5 MILES, AND THEN LIFTED APPROXIMATELY 2.5 MILES EAST OF ADAIRVILLE. ALONG IT'S PATH, THE TORNADO DID MINOR ROOF DAMAGE TO A HOUSE NEAR MARTIN RD. A HOME |
| Mar 1, 6:59 AM CST | TSTM WND DMG | 2 E Adairville, KY | APPROXIMATELY 30 LARGE TREES DOWN...2 BUILDINGS PLUS A HAY BARN DAMAGED. . |
| Mar 1, 6:59 AM CST | TSTM WND DMG | 2 Ese Adairville, KY | APPROXIMATELY 30 LARGE TREES DOWN...2 BUILDINGS PLUS A HAY BARN DAMAGED. . |
| Mar 1, 7:10 AM CST | TSTM WND GST 56 | 3 Ene Providence, KY | KENTUCKY MESONET SITE. |
| Mar 1, 7:10 AM CST | TSTM WND GST 60 | 2 Sw Gold City, KY | POWER IS OUT AND SPOTTER ESTIMATES 55-60 MPH WINDS. |
| Mar 1, 7:11 AM CST | TSTM WND DMG | 1 Wnw Rockfield, KY | BARN FLATTENED. |
| Mar 1, 7:11 AM CST | TSTM WND DMG | 4 W Rapids, KY | MULTIPLE POWER POLES DOWN TYREE CHAPEL ROAD AT HENDRICKS ROAD. |
| Mar 1, 7:12 AM CST | TSTM WND DMG | 1 Nnw Rapids, KY | LARGE TREE ACROSS ROUND POND RD. |
| Mar 1, 7:16 AM CST | TSTM WND DMG | 2 Ne Bowling Green, KY | MULTIPLE STRUCTURES DAMAGED ON CEMETERY ROAD. |
| Mar 1, 7:20 AM CST | TSTM WND DMG | 1 N Claypool, KY | TREES DOWN, HOUSES DAMAGED ON JACK JOHNSON ROAD. |
| Mar 1, 7:20 AM CST | TSTM WND DMG | 1 Sw Three Forks, KY | MULTIPLE STRUCTURES DAMGED NEAR 292 MARTINSVILLE RD. |
| Mar 1, 7:20 AM CST | TSTM WND DMG | Rockfield, KY | BARN DESTROYED, TIME ESTIMATED. |
| Mar 1, 7:21 AM CST | TSTM WND DMG | Oakland, KY | MULTIPLE STRUCTURES DAMAGED. |
| Mar 1, 7:24 AM CST | TORNADO | 1 Nnw Claypool, KY | THE NWS IN CONJUNCTION WITH WARREN COUNTY EMERGENCY MANAGEMENT AGENCY DETERMINED A HIGH END EF-1 TORNADO TOUCHED DOWN IN SOUTHEASTERN WARREN COUNTY, EAST OF I-65 NEAR CLAYPOOL COMMUNITY. SEVERAL STRUCTURES, RESIDENCES, AND BARNS SAW EXTENSIVE DAMAGE ALONG CEME |
| Mar 1, 7:24 AM CST | TORNADO | 1 Nnw Claypool, KY | THE NWS IN CONJUNCTION WITH WARREN COUNTY EMERGENCY MANAGEMENT AGENCY DETERMINED A HIGH END EF-1 TORNADO TOUCHED DOWN IN SOUTHEASTERN WARREN COUNTY, EAST OF I-65 NEAR CLAYPOOL COMMUNITY. SEVERAL STRUCTURES, RESIDENCES, AND BARNS SAW EXTENSIVE DAMAGE ALONG CEME |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 28, 8:29 PM CST | Tornado Watch | SPC | 12 hr |
| Mar 1, 4:57 AM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 0.5 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 694 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 842 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- 361 m²/s²
- 0-3 km storm-relative helicity
- 344 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 9.1
The text
As transmitted.
208
WUUS53 KLMK 011229
SVRLMK
KYC003-009-031-061-141-169-171-213-227-011315-
/O.NEW.KLMK.SV.W.0038.170301T1229Z-170301T1315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
629 AM CST WED MAR 1 2017
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Logan County in central Kentucky...
Northwestern Monroe County in south central Kentucky...
Simpson County in south central Kentucky...
Allen County in south central Kentucky...
Southwestern Butler County in south central Kentucky...
Warren County in south central Kentucky...
Barren County in south central Kentucky...
Northwestern Metcalfe County in south central Kentucky...
Southeastern Edmonson County in south central Kentucky...
* Until 715 AM CST
* At 629 AM CST, severe thunderstorms were located along a line
extending from near Weir to near Guthrie, moving east at 65 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Bowling Green, Glasgow, Russellville, Scottsville, Plum Springs,
Memphis Junction, Mount Victor, Delafield, Crestmoor and Anderson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 800 AM CST for south central
and central Kentucky. A tornado watch also remains in effect until
1000 AM CST for south central and central Kentucky.
LAT...LON 3664 8706 3706 8705 3709 8690 3713 8690
3714 8691 3715 8574 3685 8575 3664 8598
TIME...MOT...LOC 1229Z 270DEG 55KT 3706 8717 3666 8725
HAIL...0.88IN
WIND...70MPH
$$
MJ1 follow-up statement
892
WWUS53 KLMK 011252
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
652 AM CST WED MAR 1 2017
KYC003-009-031-061-141-169-171-213-227-011315-
/O.CON.KLMK.SV.W.0038.000000T0000Z-170301T1315Z/
Logan KY-Monroe KY-Simpson KY-Allen KY-Butler KY-Warren KY-Barren KY-
Metcalfe KY-Edmonson KY-
652 AM CST WED MAR 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CST
FOR LOGAN...NORTHWESTERN MONROE...SIMPSON...ALLEN...SOUTHWESTERN
BUTLER...WARREN...BARREN...NORTHWESTERN METCALFE AND SOUTHEASTERN
EDMONSON COUNTIES...
At 651 AM CST, severe thunderstorms were located along a line
extending from 10 miles east of Dunmor to 10 miles north of
Springfield, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Bowling Green, Glasgow, Russellville, Scottsville, Plum Springs,
Memphis Junction, Mount Victor, Delafield, Crestmoor and Anderson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A tornado watch remains in effect until 800 AM CST for south central
and central Kentucky. A tornado watch also remains in effect until
1000 AM CST for south central and central Kentucky.
LAT...LON 3664 8706 3707 8692 3709 8690 3713 8690
3714 8691 3715 8574 3685 8575 3664 8598
TIME...MOT...LOC 1251Z 270DEG 48KT 3705 8683 3665 8691
HAIL...<.75IN
WIND...60MPH
$$
jdgWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 5:26 AM CST, 1 hour 3 minutes earlier.
Area forecast discussion, Mar 1, 5:26 AM CST, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
626 AM EST Wed Mar 1 2017
...Updated Aviation Discussion...
.Forecast Update...
Issued at 620 AM EST Wed Mar 1 2017
Two squall lines will push rapidly through the area this morning,
and have prompted Tornado Watch 53 through 16Z. NE-SW oriented
squall line dropping in from Indiana is showing quite a few
rotational couplets in addition to SVR wind gusts, so that will be a
dual threat across southern Indiana and north-central Kentucky. The
north-south oriented section of the line is just this side of the
Mississippi and will move very quickly eastward across Kentucky.
This line likely packs the more widespread damaging wind threat.
Leading-line convection could actually push well into eastern
Kentucky by 15-16Z.
&&
.Short Term...(This afternoon through Thursday evening)
Issued at 309 AM EST Wed Mar 1 2017
...SEVERE WEATHER THREAT WILL CONTINUE INTO THIS AFTERNOON...
Nocturnal severe weather continues across parts of central Kentucky,
with the Tornado Watch now expanded into the Bluegrass region.
Expect these clusters of storms to push through and exit close to
the scheduled 10Z watch expiration, with all modes of severe weather
still on the table.
Squall line associated with the actual cold front extends from near
Fort Wayne to Terre Haute to St Louis, and will continue to push
south and east through the morning. Southern Indiana will be back
under the gun shortly before daybreak, with the line pushing into
Kentucky by mid-morning. Main threat will be damaging winds, but
there have been plenty of marginal hail reports upstream and we
can't rule out a brief meso-vortex tornado along the line.
Will clear from NW to SE during the first half of the afternoon,
after which temperatures will drop rapidly through through the 50s
by evening with gusty west winds peaking around 30-35 mph. Gusts to
40 mph aren't out of the question, but will handle the question of
any advisories once we get through most of the SVR threat. Dry high
pressure will settle over the Southern Plains tonight and Thursday,
with tranquil weather and seasonal temps across the Ohio Valley.
&&
.Long Term...(After midnight Thursday night through Tuesday)
Issued at 305 AM EST Wed Mar 1 2017
Expect a cool end to the work week as a Clipper scoots past to our
north Thu night/Fri morning. Will carry slight chance POPS generally
north of I-64, and it'll be cold enough to mix in a few snowflakes,
but precip too light and surface temps too warm for any significant
impacts. Temps will run solidly below normal on Friday, and Sat
morning will be the coldest as a 1036mb high settles over Kentucky.
Warming trend begins during the day on Sat as upper ridging builds
from the SW, resulting in a mild and dry weekend. Next storm system
approaches early next week, with SW flow deepening on Monday and
POPs ramping up. For now will limit the high POPs to Mon night where
model agreement is best, but if the GFS wins out that could be
extended or even delayed into Tue. Confidence is high that temps
will be unseasonably warm early next week.
&&
.Aviation...(12Z TAF Issuance)
Issued at 615 AM EST Wed Mar 1 2017
Fast moving squall line will push through the terminals by mid/late
morning. Tried to time out the best hour or two for wind gusts up to
35-40 kt, which may even be conservative for BWG where the squall
line will be oriented more north-south.
Once the storms push through, expect very gusty west winds through
the afternoon. This wind direction is problematic because it is
perpendicular to the long runways at SDF, and also the main runway
at LEX. At the very least could be some bumpy approaches, and/or SDF
switching to the crossing runway.
Winds subside and skies clear this evening as high pressure settles
into the Southern Plains.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch until 1 PM EST /noon CST/ this afternoon for
INZ076>079-083-084-089>092.
KY...Flash Flood Watch until 1 PM EST /noon CST/ this afternoon for
KYZ023>043-045>049-053>057.
&&
Update...RAS
Short Term...RAS
Long Term...RAS
Aviation...RASHazardous weather outlook, Mar 1, 5:17 AM CST, 1 hour 12 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 617 AM EST Wed Mar 1 2017 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-021130- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, and Richmond 617 AM EST Wed Mar 1 2017 /517 AM CST Wed Mar 1 2017/ ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 PM EST /NOON CST/ THIS AFTERNOON... ...TORNADO WATCH 53 IN EFFECT UNTIL 11 AM EST /10 AM CST/ THIS MORNING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Severe thunderstorms are possible this morning as a squall line moves through the Ohio Valley. The main threat will be damaging winds, but hail or a brief tornado cannot be ruled out. In addition, flash flooding will be possible and a Flash Flood Watch is in effect. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report any severe weather or flooding today. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. KYZ061>067-070>078-081-082-021130- Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-Simpson- Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton- Including the cities of Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 617 AM EST Wed Mar 1 2017 /517 AM CST Wed Mar 1 2017/ ...TORNADO WATCH 53 IN EFFECT UNTIL 11 AM EST /10 AM CST/ THIS MORNING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Severe thunderstorms are possible this morning as a squall line pushes through the region. The main threat will be damaging winds, but large hail or a brief tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report any severe weather today. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. RAS
In the hours before
Local storm report, Mar 1, 6:15 AM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
715 AM EST WED MAR 1 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 AM TSTM WND DMG 1 WNW BORDEN 38.47N 85.96W
03/01/2017 CLARK IN AMATEUR RADIO
WIDESPREAD AREA OF TREE DAMAGE WITH BUILDING
MATERIALS IN THE STREETS.
&&
KDWSpecial weather statement, Mar 1, 6:16 AM CST, 13 minutes before
Special Weather Statement
National Weather Service Louisville KY
716 AM EST WED MAR 1 2017
KYZ035-036-039>042-048-011245-
Bourbon-Scott-Woodford-Fayette-Jessamine-Franklin-Anderson-
716 AM EST WED MAR 1 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WOODFORD...SOUTHERN
SCOTT...NORTHEASTERN ANDERSON...JESSAMINE...SOUTHWESTERN BOURBON...
FAYETTE AND FRANKLIN COUNTIES...
At 715 AM EST, radar indicated strong thunderstorms were located
along a line extending from 11 miles northeast of Frankfort to 6
miles west of Lawrenceburg. Movement was southeast at 75 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Lexington, Georgetown, Frankfort, Nicholasville, Lawrenceburg,
Versailles, Paris, Meadowthorpe, Dunbar High School and Thoroughbred
Acres.
LAT...LON 3779 8454 3796 8480 3797 8480 3796 8481
3811 8504 3813 8502 3814 8502 3816 8501
3818 8501 3834 8482 3818 8427
TIME...MOT...LOC 1215Z 295DEG 65KT 3831 8472 3805 8501
EERLocal storm report, Mar 1, 6:17 AM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
717 AM EST WED MAR 1 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 AM TSTM WND DMG CHARLESTOWN 38.45N 85.67W
03/01/2017 CLARK IN PUBLIC
VINYL SIDING OFF A BUILDING.
&&
KDWLocal storm report, Mar 1, 6:21 AM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
721 AM EST WED MAR 1 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM TSTM WND DMG 1 WNW BORDEN 38.48N 85.97W
03/01/2017 CLARK IN PUBLIC
FLAG POLE BENT AND ROOF SHINGLES OFF A
HOUSE.
&&
KDWLocal storm report, Mar 1, 6:26 AM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
726 AM EST WED MAR 1 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 AM TSTM WND DMG AUSTIN 38.74N 85.81W
03/01/2017 SCOTT IN BROADCAST MEDIA
5 INCH DIAMETER BRANCH FELL OR THROWN
THROUGH ROOF INTO BATHROOM IN A HOME. .
&&
KDWLocal storm report, Mar 1, 6:28 AM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
728 AM EST WED MAR 1 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 AM TSTM WND GST 2 S EMINENCE 38.33N 85.17W
03/01/2017 M68 MPH SHELBY KY MESONET
MESONET STATION 2 S EMINENCE /CROP/.
&&
EBWThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 12:22 AM CST | Severe Thunderstorm Warning | LMK | Butler, Logan, Ohio | 23 min |
| Mar 1, 12:32 AM CST | Tornado Warning | LMK | Butler | 28 min |
| Mar 1, 12:49 AM CST | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Ohio | 41 min |
| Mar 1, 12:59 AM CST | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Warren | 20 min |
| Mar 1, 1:02 AM CST | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin | 43 min |
| Mar 1, 1:17 AM CST | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Larue, Marion, Nelson, Washington | 28 min |
| Mar 1, 1:25 AM CST | Severe Thunderstorm Warning | LMK | Breckinridge, Hardin, Meade | 35 min |
| Mar 1, 1:41 AM CST | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson | 49 min |
| Mar 1, 2:01 AM CST | Severe Thunderstorm Warning | LMK | Breckinridge, Hardin, Meade | 29 min |
| Mar 1, 2:10 AM CST | Severe Thunderstorm Warning | LMK | Anderson, Bullitt, Franklin, Henry, Nelson, Oldham and 2 more | 35 min |
| Mar 1, 2:26 AM CST | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Harrison, Nicholas, Scott, Woodford | 34 min |
| Mar 1, 2:34 AM CST | Special Weather Statement | LMK | Bullitt, Jefferson | 26 min |
| Mar 1, 2:35 AM CST | Areal Flood Advisory | LMK | Bullitt, Jefferson | 115 min |
| Mar 1, 2:41 AM CST | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Franklin, Scott, Woodford | 34 min |
| Mar 1, 3:11 AM CST | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Nicholas | 34 min |
| Mar 1, 3:31 AM CST | Special Weather Statement | LMK | Franklin, Harrison, Scott | 29 min |
| Mar 1, 4:08 AM CST | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 22 min |
| Mar 1, 4:57 AM CST | Severe Thunderstorm Warning | LMK | Meade | 33 min |
| Mar 1, 5:15 AM CST | Special Weather Statement | LMK | Breckinridge, Hancock, Meade | 30 min |
| Mar 1, 5:22 AM CST | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Henry, Jefferson, Meade, Oldham and 2 more | 23 min |
| Mar 1, 5:32 AM CST | Severe Thunderstorm Warning | LMK | Breckinridge, Butler, Grayson, Hancock, Hardin, Meade and 1 more | 43 min |
| Mar 1, 5:41 AM CST | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Henry, Scott, Shelby | 34 min |
| Mar 1, 5:46 AM CST | Areal Flood Advisory | LMK | Breckinridge, Bullitt, Hancock, Hardin, Henry, Jefferson and 4 more | 3 hr |
| Mar 1, 5:46 AM CST | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Larue, Meade, Nelson and 3 more | 44 min |
| Mar 1, 6:00 AM CST | Tornado Warning | LMK | Spencer | 15 min |
| Mar 1, 6:08 AM CST | Severe Thunderstorm Warning | LMK | Barren, Breckinridge, Butler, Edmonson, Grayson, Green and 7 more | 37 min |
| Mar 1, 6:16 AM CST | Special Weather Statement | LMK | Fayette, Franklin, Jessamine, Woodford | 29 min |
| Mar 1, 6:17 AM CST | Severe Thunderstorm Warning | LMK | Bourbon, Franklin, Harrison, Nicholas, Scott | 43 min |
| Mar 1, 6:18 AM CST | Flash Flood Warning | LMK | Breckinridge, Grayson, Hancock, Hardin, Meade, Ohio | 3 hr |
| Mar 1, 6:20 AM CST | Severe Thunderstorm Warning | LMK | Anderson, Boyle, Jessamine, Marion, Mercer, Nelson and 4 more | 40 min |
| Mar 1, 6:28 AM CST | Severe Thunderstorm Warning | LMK | Anderson, Bourbon, Clark, Fayette, Jessamine, Madison and 2 more | 47 min |
| Mar 1, 6:41 AM CST | Severe Thunderstorm Warning | LMK | Adair, Barren, Butler, Edmonson, Grayson, Green and 9 more | 34 min |
| Mar 1, 6:50 AM CST | Severe Thunderstorm Warning | LMK | Boyle, Casey, Garrard, Jessamine, Lincoln, Marion and 4 more | 25 min |
| Mar 1, 6:53 AM CST | Areal Flood Advisory | LMK | Anderson, Fayette, Jessamine, Madison, Mercer, Scott and 1 more | 2 hr |
| Mar 1, 7:04 AM CST | Severe Thunderstorm Warning | LMK | Boyle, Casey, Garrard, Jessamine, Lincoln, Madison | 41 min |
| Mar 1, 7:05 AM CST | Areal Flood Advisory | LMK | Trimble | 3 hr |
| Mar 1, 7:09 AM CST | Severe Thunderstorm Warning | LMK | Adair, Allen, Barren, Casey, Cumberland, Edmonson and 6 more | 36 min |
| Mar 1, 7:14 AM CST | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Jessamine, Madison | 31 min |
| Mar 1, 7:39 AM CST | Severe Thunderstorm Warning | LMK | Adair, Allen, Barren, Casey, Clinton, Cumberland and 5 more | 51 min |
| Mar 1, 8:17 AM CST | River Flood Warning | LMK | Nicholas, Robertson | 3 days |
| Mar 1, 8:21 AM CST | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Russell | 24 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.